# SDR DALA2019022511177

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,538 hours, 27,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Incorrect
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 689 DOOR ASSIST BOTTLE HAS INCORRECT GAUGE FOR LOCATION AT L-2 DOOR. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 001-0128:2040-0191-2L/002 00237 BOTTLE REMOVED AND INSTALLED ON AMDS CARD. (0952646)
